Follow
Robert T.W. Martin
Title
Cited by
Cited by
Year
Information theory, spectral geometry, and quantum gravity
A Kempf, R Martin
Physical review letters 100 (2), 021304, 2008
392008
A fully covariant information-theoretic ultraviolet cutoff for scalar fields in expanding Friedmann Robertson Walker spacetimes
A Kempf, A Chatwin-Davies, RTW Martin
Journal of Mathematical Physics 54 (2), 022301, 2013
242013
Representation of simple symmetric operators with deficiency indices (1, 1) in de Branges space
RTW Martin
Complex Analysis and Operator Theory 5 (2), 545-577, 2011
242011
On a theorem of Livsic
A Aleman, RTW Martin, WT Ross
Journal of Functional Analysis 264 (4), 999-1048, 2013
202013
Non-commutative Clark measures for the free and Abelian Toeplitz algebras
MT Jury, RTW Martin
Journal of Mathematical Analysis and Applications 456 (2), 1062-1100, 2017
152017
Extremal multipliers of the Drury–Arveson space
M Jury, R Martin
Proceedings of the American Mathematical Society 146 (10), 4293-4306, 2018
142018
Aleksandrov–Clark Theory for Drury–Arveson Space
MT Jury, RTW Martin
Integral Equations and Operator Theory 90 (4), 1-42, 2018
132018
Natural covariant Planck scale cutoffs and the cosmic microwave background spectrum
A Chatwin-Davies, A Kempf, RTW Martin
Physical review letters 119 (3), 031301, 2017
132017
Quantum uncertainty and the spectra of symmetric operators
RTW Martin, A Kempf
Acta applicandae mathematicae 106 (3), 349-358, 2009
132009
Approximation of bandlimited functions on a non-compact manifold by bandlimited functions on compact submanifolds
R Martin, A Kempf
Sampling Theory in Signal and Image Processing 7 (3), 281-293, 2008
132008
Factorization in weak products of complete Pick spaces
MT Jury, RTW Martin
Bulletin of the London Mathematical Society 51 (2), 223-229, 2019
122019
Approximation of Ω--bandlimited Functions by Ω--bandlimited Trigonometric Polynomials.
R Martin
Sampling Theory in Signal & Image Processing 6 (3), 2007
122007
Unitary perturbations of compressed n-dimensional shifts
RTW Martin
Complex Analysis and Operator Theory 7 (4), 765-799, 2013
102013
Symmetric operators and reproducing kernel Hilbert spaces
RTW Martin
Complex Analysis and Operator Theory 4 (4), 845-880, 2010
102010
The Smirnov Classes for the Fock Space and Complete Pick Spaces
MT Jury, RTW Martin
INDIANA UNIVERSITY MATHEMATICS JOURNAL 70 (1), 269-284, 2021
82021
Column extreme multipliers of the Free Hardy Space
MT Jury, RTW Martin
Journal of the London Mathematical Society 101 (2), 457-489, 2020
82020
Operators affiliated to the free shift on the Free Hardy Space
MT Jury, RTW Martin
Journal of Functional Analysis 277 (12), 108285, 2019
82019
Extensions of symmetric operators I: The inner characteristic function case
RTW Martin
Concrete Operators 2, 53-97, 2015
82015
A Gleason solution model for row contractions
RTW Martin, A Ramanantoanina
Interpolation and realization theory with applications to control theory …, 2019
72019
Partial orders on partial isometries
SR Garcia, RTW Martin, WT Ross
Journal of Operator Theory 75 (2), 409-442, 2016
72016
The system can't perform the operation now. Try again later.
Articles 1–20